# SDR DALA1242239265

- Difficulty date: July 13, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 596037503
- Condition: Corroded
- Location: Bs 769 L29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT LONGERON 29R HAS CORROSION ON TOP OF LOWER FLANGE BS 769.  REPAIRED PER ERA 503603-14.
